MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM; KNEE FEMORAL COMPONENT
Catalog Number 02.18.004LM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 11/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed about 1 year and 4 months after the primary surgery due to pain and suspected tibial tray loosening.During the revision surgery, the implants appeared not loose and something else must have been causing pain, but the reason remains unknown.Gmk-sphere with extension stem implanted.
 
Additional Manufacturer Narrative
Batch review performed on 21 nov 2023: lot 2012098: (b)(4) manufactured and released on 01-feb-2021.Expiration date: 2026-jan-20.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Preliminary investigation performed by r&d project manager: revision surgery of a moto implant after 1 year and 4 months from primary implantation due to pain and suspected tibial loosening.During revision surgery, the tibial was found not loosened, so the cause of pain should have been something different.From the picture sent of the explanted components, sent for investigation, it is not possibile to note any anomalies.From preliminary investigation, there is no evidence or reason to suspect that the event is related to a faulty device.Additional implants involved, batch review performed on 21 nov 2023: moto partial knee 02.18.If3.08.Lm tibial insert fix s3 lm - 8mm (k162084) lot 1910080: (b)(4)manufactured and released on 17-dec-2019.Expiration date: 2024-dec-03.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf3.Lm tibial tray fix cemented s3 lm (k162084) lot 2009937: (b)(4)manufactured and released on 01-feb-2021.Expiration date: 2026-jan-20.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S4 LM
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18333706
Report Number3005180920-2023-00966
Device Sequence Number6739718
Product Code HSX
UDI-Device Identifier07630030895593
UDI-Public07630030895593
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Catalogue Number02.18.004LM
Device Lot Number2012098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale